# SDR DLM90080200

- Difficulty date: February 6, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 33,888 hours, 18,071 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930545
- Part serial: 88495
- Condition: Corroded
- Location: Bs 486-551
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK GOUGED AND CORRODED OUT OF LIMITS FS 486-551 RBL.22, .058" REMAINING MATERIAL.  REMOVED AND REPLACED SEAT TRACK FS 486-551 RBL 22, IAW MD90 SRM 51-30-01 AND SRM 53-40-01 FIG 6.
